# SDR DXTA200400398

- Difficulty date: September 17, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 1,819 hours, 1,109 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Friction Brake
- Part number: 215672
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RT BRAKE VERY SPONGY AND DOES NOT GRAB UNTIL EXCESSIVE PRESSURE IS APPLIED THEN GRABS VERY ABRUPTLY.   INSPECTED THE LT AND RT BRAKES, FOUND NO LEAKS AND .2  LEFT ON BRAKES LT AND RT.  BLED RT  BRAKES AND FOUND NO AIR IN SYSTEM, BRAKES OPS CHECKS GOOD AT THIS TIME.  ALL WORK DONE IAW MM CHAPTER 32-42-00-721.
